Header

UZH-Logo

Maintenance Infos

Compound Poisson approximation for unbounded functions on a group, with application to large deviations


Chen, L H Y; Roos, Malgorzata (1995). Compound Poisson approximation for unbounded functions on a group, with application to large deviations. Probability Theory and Related Fields, 103(4):515-528.

Statistics

Citations

8 citations in Web of Science®
9 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > Epidemiology, Biostatistics and Prevention Institute (EBPI)
07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:1995
Deposited On:11 Mar 2015 16:33
Last Modified:08 Dec 2017 12:30
Publisher:Springer
ISSN:0178-8051
Publisher DOI:https://doi.org/10.1007/BF01246337

Download

Full text not available from this repository.
View at publisher